# SDR DXTA2020111204342

- Difficulty date: November 12, 2020
- Submitted: November 13, 2020
- Operation: Air carrier
- Aircraft: N653QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0199
- Aircraft time: 1,230 hours, 819 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Condition: Malfunctioned
- Location: Pax Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR WILL NOT CLOSE WITH ELECTRIC POWER.  POWER DOWN AND RESTART ATTEMPTED, PER AFM.  DOOR STILL WILL NOT CLOSE.  SIGNOFF.  GAINED ACCESS TO AIRCRAFT AND PERFORMED VARIOUS OPERATIONAL CHECKS SUCCESSFULLY.  DOWNLOADED ARES FILES AND SENT THEM TO TEXTRON FOR REVIEW, PER TEXTRON DOOR LIFT SWITCH IS WORKING INTERMITTENTLY OR THERE IS A WIRING ISSUE.  TECH'S PERFORMED GVI INSPECTION OF THE INTERIOR DOOR LIFT SWITCH AND RESEATED ELECTRICAL CONNECTOR.  PERFORMED VARIOUS DOOR CYCLES USING BOTH HE EXTERIOR AND INTERIOR DOOR SWITCHES WITH NO DEFECTS NOTED.   NO MAINTENANCE IS REQUIRED DUE TO TECHS NOT BEING ABLE TO DUPLICATE SQUAWK.  WORK DONE, IAW CE-680A AMM 52-15-00, NO DEFECTS NOTED.
